RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 2, Pages 261–264 (Mi dan33452)  

MATHEMATICS

Approximation in the mean of analytic functions of class $E_p$

V. M. Kokilashvili

A. Razmadze Mathematical Institute, Academy of Sciences of the Georgian SSR

Full text: PDF file (404 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.537
Presented: N. I. Muskhelishvili
Received: 26.01.1967

Citation: V. M. Kokilashvili, “Approximation in the mean of analytic functions of class $E_p$”, Dokl. Akad. Nauk SSSR, 177:2 (1967), 261–264

Citation in format AMSBIB
\Bibitem{Kok67}
\by V.~M.~Kokilashvili
\paper Approximation in the mean of analytic functions of class $E_p$
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 2
\pages 261--264
\mathnet{http://mi.mathnet.ru/dan33452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0228690}
\zmath{https://zbmath.org/?q=an:0182.40102}


Linking options:
  • http://mi.mathnet.ru/eng/dan33452
  • http://mi.mathnet.ru/eng/dan/v177/i2/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019